Asymptotic behavior of solutions of differential equations with functional perturbation
Differencialʹnye uravneniâ, Tome 27 (1991) no. 5, pp. 745-751
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_5_a1,
author = {E. V. Voskresenskii},
title = {Asymptotic behavior of solutions of differential equations with functional perturbation},
journal = {Differencialʹnye uravneni\^a},
pages = {745--751},
year = {1991},
volume = {27},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_5_a1/}
}
E. V. Voskresenskii. Asymptotic behavior of solutions of differential equations with functional perturbation. Differencialʹnye uravneniâ, Tome 27 (1991) no. 5, pp. 745-751. http://geodesic.mathdoc.fr/item/DE_1991_27_5_a1/